MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CHANNEL NEUROENDOSCOPE, 30K, 2MM, SHORT, HIGH RESOLUTION; ENDOSCOPE, NEUROLOGICAL

MEDTRONIC NEUROSURGERY CHANNEL NEUROENDOSCOPE, 30K, 2MM, SHORT, HIGH RESOLUTION; ENDOSCOPE, NEUROLOGICAL
Model Number 2233-005
Medical Device Problem Codes Break (1069); Poor Quality Image (1408)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when the scope was opened, it was bent at one part.When it was set up and trying to focus, the scope was showing a weird image that must have been the inside of the channel scope and not actually the suture packet they were trying to focus on to set it up.
 
Additional Manufacturer Narrative
The channel neuroendoscope had a break in the tubing.Therefore, the functionality testing could not be performed due to the damaged.It is not known how or when this damage occurred.The instructions for use cautions, ¿handle channel neuroendoscope with extreme care.Do not bend or squeeze the reinforced fiber optics shaft; this could result in fracture of the fiber optic bundle.Damage to the fiber optic bundle with result in decreased illumination in the field of visualization, or loss of image or distortion of the image.¿ if information is provided in the future, a supplemental report will be issued.

Brand Name
CHANNEL NEUROENDOSCOPE, 30K, 2MM, SHORT, HIGH RESOLUTION
Common Device Name
ENDOSCOPE, NEUROLOGICAL
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8729342
Report Number2021898-2019-00252
Device Sequence Number13958599
Product Code GWG
UDI-Device Identifier00613994840240
UDI-Public00613994840240
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K002572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number2233-005
Device Catalogue Number2233-005
Device Lot NumberE41661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer07/16/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1